Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A simplified solution of the equation $\Delta y\left( x \right) = F\left( x \right)$


Author: I. M. Sheffer
Journal: Bull. Amer. Math. Soc. 43 (1937), 283-287
DOI: https://doi.org/10.1090/S0002-9904-1937-06536-0
MathSciNet review: 1563524
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06536-0